# SDR SWIA201335212

- Difficulty date: October 17, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 32,070 hours, 44,758 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE OIL COOLER AIR OUTLET CRACKED ON INBD SIDE.  C-CHECK PERFORMED REPAIR TO LT ENGINE OIL COOLER OUTLET INBD SKIN IAW ETD.
